Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Regular geodesic languages and the falsification by fellow traveler property

Murray Elder

Algebraic & Geometric Topology 5 (2005) 129–134
Bibliography
1 M J Elder, Finiteness and the falsification by fellow traveler property, from: "Proceedings of the Conference on Geometric and Combinatorial Group Theory, Part II (Haifa, 2000)" (2002) 103 MR1950887
2 M J Elder, The loop shortening property and almost convexity, Geom. Dedicata 102 (2003) 1 MR2026832
3 M J Elder, Patterns theory and geodesic automatic structure for a class of groups, Internat. J. Algebra Comput. 13 (2003) 203 MR1974064
4 M J Elder, A non–Hopfian almost convex group, J. Algebra 271 (2004) 11 MR2022477
5 W D Neumann, M Shapiro, Automatic structures, rational growth, and geometrically finite hyperbolic groups, Invent. Math. 120 (1995) 259 MR1329042
6 D Rebbechi, Algorithmic Properties of Relatively Hyperbolic Groups, PhD thesis, Rutgers University (2003) arXiv:math.GR/0302245